# SDR AALA201703279033

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 19,321 hours, 7,149 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON AFT CARGO COMPARTMENT (ZONE 150) FLOOR PANEL 151LF. REPLACED FLOOR PANEL 151LF PER AMM 25-55-11.
